Follow
Nageswari Shanmugalingam
Nageswari Shanmugalingam
Professor of Mathematics, University of Cincinnati
Verified email at uc.edu - Homepage
Title
Cited by
Cited by
Year
Newtonian spaces: an extension of Sobolev spaces to metric measure spaces
N Shanmugalingam
Revista Matemática Iberoamericana 16 (2), 243-279, 2000
8322000
Sobolev spaces on metric measure spaces
J Heinonen, P Koskela, N Shanmugalingam, JT Tyson
cambridge university press, 2015
5692015
Regularity of quasi-minimizers on metric spaces
J Kinnunen, N Shanmugalingam
manuscripta mathematica 105, 401-423, 2001
2652001
Harmonic functions on metric spaces
N Shanmugalingam
Illinois Journal of Mathematics 45 (3), 1021-1050, 2001
2572001
Sobolev classes of Banach space-valued functions and quasiconformal mappings
J Heinonen, P Koskela, N Shanmugalingam, JT Tyson
Journal d’Analyse Mathématique 85 (1), 87-139, 2001
2442001
Sobolev spaces on metric measure spaces, volume 27 of New Mathematical Monographs
J Heinonen, P Koskela, N Shanmugalingam, JT Tyson
Cambridge University Press, Cambridge, 2015
2032015
Fat sets and pointwise boundary estimates forp-harmonic functions in metric spaces
J Björn, P MacManus, N Shanmugalingam
Journal d’Analyse Mathématique 85, 339-369, 2001
1142001
Quasicontinuity of Newton-Sobolev functions and density of Lipschitz functions on metric spaces
A Björn, J Björn, N Shanmugalingam
Department of Mathematics, Linköping University, 2006
1112006
The Dirichlet problem for p-harmonic functions on metric spaces
A Björn, J Björn, N Shanmugalingam
Walter de Gruyter GmbH & Co. KG 2003 (556), 173-203, 2003
1092003
Interpolation properties of Besov spaces defined on metric spaces
A Gogatishvili, P Koskela, N Shanmugalingam
Mathematische Nachrichten 283 (2), 215-231, 2010
942010
Boundary Harnack principle for p-harmonic functions in smooth Euclidean domains
H Aikawa, T Kilpeläinen, N Shanmugalingam, X Zhong
Potential Analysis 26 (3), 281-301, 2007
922007
Lebesgue points and capacities via the boxing inequality in metric spaces
J Kinnunen, R Korte, N Shanmugalingam, H Tuominen
Indiana university mathematics journal, 401-430, 2008
822008
Poincaré inequalities, uniform domains and extension properties for Newton–Sobolev functions in metric spaces
J Björn, N Shanmugalingam
Journal of mathematical analysis and applications 332 (1), 190-208, 2007
822007
Modulus and continuous capacity
S Kallunki, N Shanmugalingam
Annales Fennici Mathematici 26 (2), 455-464, 2001
822001
Non-conformal Loewner type estimates for modulus of curve families
T Adamowicz, N Shanmugalingam
Annales Fennici Mathematici 35 (2), 609-626, 2010
812010
The Perron method for p-harmonic functions in metric spaces
A Björn, J Björn, N Shanmugalingam
Journal of Differential Equations 195 (2), 398-429, 2003
802003
Lipschitz continuity of Cheeger-harmonic functions in metric measure spaces
P Koskela, K Rajala, N Shanmugalingam
Journal of Functional Analysis 202 (1), 147-173, 2003
642003
Moser iteration for (quasi) minimizers on metric spaces
A Björn, N Marola
manuscripta mathematica 121, 339-366, 2006
602006
Some convergence results for p-harmonic functions on metric measure spaces
N Shanmugalingam
Proceedings of the London Mathematical Society 87 (1), 226-246, 2003
492003
Regularity of sets with quasiminimal boundary surfaces in metric spaces
J Kinnunen, R Korte, A Lorent, N Shanmugalingam
Journal of Geometric Analysis 23, 1607-1640, 2013
462013
The system can't perform the operation now. Try again later.
Articles 1–20